Previous |  Up |  Next

Article

References:
[1] I. Aharoni J. Lindenstrauss: Uniform equivalence between Banach spaces. Bull. Amer. Math. Soc. 84 (1978), 281-283. DOI 10.1090/S0002-9904-1978-14475-9 | MR 0482074
[2] N. Aronszajn: Differentiability of Lipschitzian mappings between Banach spaces. Studia Math. 58 (1976), 147-190. MR 0425608 | Zbl 0342.46034
[3] J. P. R. Christensen: Measure theoretic zero sets in infinite dimensional spaces and applications to differentiability of Lipschitz mappings. II Coll. Anal. Fonct., Bordeaux, 1973, 29-39. MR 0361770 | Zbl 0302.43001
[4] W. J. Davis T. Figiel W. B. Johnson A. Pelczyński: Factoring weakly compact operators. J. Funct. Analysis 17 (1974), 311-327. DOI 10.1016/0022-1236(74)90044-5 | MR 0355536
[5] R. E. Edwards: Functional analysis. Holt, Rinehart and Winston, New York 1965. MR 0221256 | Zbl 0182.16101
[6] P. Enflo: Uniform structures and square roots in topological groups. II, Israel J. Math. 8 (1970), 253-272. DOI 10.1007/BF02771561 | MR 0263969 | Zbl 0214.28501
[7] S. Heinrich P. Mankiewicz: Applications of ultrapowers to the uniform and Lipschitz classification of Banach spaces. Studia Math. 73 (1982), 49-75. MR 0675426
[8] P. Mankiewicz: On the differentiability of Lipschitz mappings in Fréchet spaces. Studia Math. 45 (1973), 15-29. MR 0331055 | Zbl 0219.46006
[9] P. Mankiewicz: On topological, Lipschitz, and uniform classification of $LF$-spaces. Studia Math. 52 (1974), 109-142. MR 0402448 | Zbl 0328.46005
[10] P. Mankiewicz J. Vilímovský: A remark on uniform classification of boundedly compact linear topological spaces. Rocky Mountain J. Math. 10 (1980), 59-64. DOI 10.1216/RMJ-1980-10-1-59 | MR 0573861
Partner of
EuDML logo